Revista Matemática Iberoamericana


Full-Text PDF (3287 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 3, 1994, pp. 665–721
DOI: 10.4171/RMI/164

Published online: 1994-12-31

Clifford algebras, Fourier transforms and singular convolution operators on Lipschitz surfaces

Chun Li[1], Alan G.R. McIntosh[2] and Tao Qian[3]

(1) Macquarie University, Sydney, Australia
(2) Australian National University, Canberra, Australia
(3) University of Macau, China

No abstract available for this article.

No keywords available for this article.

Li Chun, McIntosh Alan, Qian Tao: Clifford algebras, Fourier transforms and singular convolution operators on Lipschitz surfaces. Rev. Mat. Iberoam. 10 (1994), 665-721. doi: 10.4171/RMI/164